| Catalog Number |
DYNJP3102A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, the velcro from the drape "became detached and adhered to the patient's bowel" on (b)(6) 2025 and extended the length of the procedure in order to "remove safely".The customer reported the procedure was able to be completed and there was no report of patient injury.No additional details are available related to the customer reported issue.The customer did not report any serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, the velcro from the drape "became detached and adhered to the patient's bowel" on (b)(6) 2025 and extended the length of the procedure in order to "remove safely".